Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


A block-by-block method for Volterra integro-differential equations with weakly-singular kernel
HTML articles powered by AMS MathViewer

by Athena Makroglou PDF
Math. Comp. 37 (1981), 95-99 Request permission


The theory of a block-by-block method for solving Volterra integro-differential equations with continuous kernels (see Makroglou [4], [5]) is adapted to Volterra integro-differential equations with weakly-singular kernels, and a rate of convergence is given.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65R20
  • Retrieve articles in all journals with MSC: 65R20
Additional Information
  • © Copyright 1981 American Mathematical Society
  • Journal: Math. Comp. 37 (1981), 95-99
  • MSC: Primary 65R20
  • DOI:
  • MathSciNet review: 616362